NARCAN Naloxone HCI Nasal Spray - 4mg, 2 ct
Item No. 2224157
NARCAN Nasal Spray 4mg is designed to rapidly reverse the effects of a life-threatening opioid emergency in minutes. Anyone who takes a prescription or non-prescription opioid is potentially at risk of experiencing serious, sometimes fatal side effects. An opioid emergency can happen anywhere but most often they happen at home and in front of a loved one. Having NARCAN Nasal Spray with you in your bag or in your first aid kit can make all the difference. Considering NARCAN Nasal Spray to carry with you or for your schools, your community, work, and church is vital. If someone you know takes prescription opioids, such as oxycodone or hydrocodone for pain, or has a history of dependence or opioid use disorder (OUD) having NARCAN Nasal Spray as an opioid overdose treatment can help you be the right person at the right time when it counts. With NARCAN Nasal Spray, anyone can save a life. Each carton of NARCAN Nasal Spray contains 2 single-dose devices. Each device contains 1 dose of medicine. NARCAN Nasal Spray is safe and effective in adults and children for known or suspected opioid overdose. Use as directed. NARCAN Nasal Spray is not a substitute for emergency medical care. Always dial 911 after administering the first dose. Delivery times are estimated and may be subject to delays. If you or a loved one is having overdose symptoms, call 911.
- NARCAN Nasal Spray can save a life
- Easy-to-use nasal spray opioid overdose treatment. No nasal swabs or injections are needed
- Safe to use even if opioids are not present.
- Same brand used by first responders
- Works quickly, reversing an opioid overdose in minutes.
- This item may be eligible for FSA and HSA reimbursement. For any questions you may have regarding FSAs or HSAs, please browse our FAQ.
|NARCAN Naloxone HCI Nasal Spray - 4mg, 2 ct
Use as directed.
|Country of Manufacture
|Everyone has the power to save a life. Be prepared to reverse an opioid emergency with NARCAN Nasal Spray.
1) Check if you suspect an overdose: the person will not wake up or is very sleepy or not breathing well; yell wake up; shake the person gently; if the person is not awake, go to step 2.2) Give 1st dose in the nose: Hold the nasal spray device with your thumb on the bottom of the plunger; Insert the nozzle into either nostril; Press the plunger firmly to give the 1st dose; 1 nasal spray device contains 1 dose3) Call: Call 911 immediately after giving the 1st dose4) Watch & Give: Wait 2-3 minutes after the 1st dose to give the medicine time to work; if the person wakes up go to step 5; if the person does not wake up: continue to give doses every 2-3 minutes until the person wakes up; it is safe to keep giving doses.5) Stay: Stay until ambulance arrives; even if the person is awake. Give another dose if the person becomes very sleepy again. You may need to give all the doses in the pack.
Naloxone hydrochloride 4 mg
Use as directed.